MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR SCROT ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR9162400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the physician removed an otr device and replaced all components.There was a fluid loss of unknown cause in original device.
 
Additional Manufacturer Narrative
Requests for the explanted prosthesis and for additional information surrounding this event have been made.However, to date neither the device nor the information has been received.Without the benefit of analyzing the explant and without the requested information, quality cannot comment on the condition of the device or the events surrounding this incident.If the explanted device or additional information is received, quality will re-evaluate this event in accordance with procedures.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no significant trends for lot 3662619.Review of nonconforming reports revealed no nonconformance's for this lot.No capas are associated with this lot.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.
 
Event or Problem Description
Additional information received indicated flat pump - unable to inflate prosthesis.

Brand Name
(2BO)TITAN OTR SCROT ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7804412
Report Number2125050-2018-00614
Device Sequence Number13862369
Product Code FHW
UDI-Device Identifier05708932487641
UDI-Public05708932487641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR9162400
Device Catalogue NumberESR916
Device Lot Number3662619
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR